| Catalog Number |
30103205 |
| Medical Device Problem Codes |
Device Contaminated During Manufacture or Shipping (2969); Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a foreign substance was adhering to the implant surface.A second implant was opened to complete the case without delay, or harm.Due diligence is complete as multiple attempts were made; however, no further information is available.
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.